# SDR HNAA2012112601068

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 68,340 hours, 77,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BETA LIGHT IS DIM.  R & R BETA LIGHTS ON AFT EMERGENCY DOORS. CLEANED LENS COVER AND REINSTALLED.  OPS CHECKED GOOD.
